Left idealizers of subsemigroups, and the structure of semigroup
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 105-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_2_a14,
author = {A. S. Prosvirov},
title = {Left idealizers of subsemigroups, and the structure of semigroup},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {105--107},
year = {1976},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_2_a14/}
}
A. S. Prosvirov. Left idealizers of subsemigroups, and the structure of semigroup. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 105-107. http://geodesic.mathdoc.fr/item/IVM_1976_2_a14/